# SDR USAA2013110400014

- Difficulty date: November 1, 2013
- Submitted: November 4, 2013
- Operation: Air carrier
- Aircraft: N204UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30886
- Aircraft time: 42,623 hours, 12,562 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTS EMERGENCY FLASHLIGHT AT L2 DOOR, BATTERY LOW.  REPLACED FLASHLIGHT BATTERY, OPS CHECKED NORMAL.
